# SDR SWAA030669

- Difficulty date: March 23, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 3,643 hours, 2,058 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FLAP EXTENSION AN ASYMMETRY DEVELOPED, LOWERED FLAPS WITH ALTERNATE SYSTEM & LANDED UNEVENTFULLY.  REMOVED AND REPLACED FLAP/SLAT ELECT. UNIT,  OPS CK'D GOOD PER MM.
